07-03-08, 02:43 PM
So ive been perscribed to 70mg of Vyvanse a day for about 7 months now and ive seemed to notice that sometimes it makes me feel really dizzy and lightheaded, sometimes to the point of body tingleing like that of hyperventalating. So i just wanted to ask if anyone else has this problem or knows why this happens even, any input on this subject would be meet with my thanks.:)
07-03-08, 08:10 PM
Do you eat b4 you take it?? What about your fluid intake??
One idea is vasconstriction is raising your blood pressure while your blood levels of Vyvanse is high followed by some over rebound dilation as your levels get lower inducing low blood pressure. That would mean you would be more dizzy coming off the meds.
Another idea is your blood sugar is getting too low. You might be some what
hypoglycemia in the first place and the appetites suppression side effect of Vyvanse is not making you snack as much as before.
07-04-08, 07:20 AM
Hay thanks for getting back to me so quickly guys.:) But anyway umm regarding my having eatin before taking the med, yes i eat a full brakefast b4 i take it in the morning, and snack on carbs for lunch with a good hearty munch for when im trying to wind down. I never really have too much of a problem eating on amphetamins. Reguarding my fluid intake, I drink plenty of water threwout the day. Water is the only thing i drink, besides beer lol, but even that i dont mix with pills. Reguarding theta's comment, I dont care for sweet things at all so your blood shuger level theory could be correct but like i said i do eat carbs threwout the day for lunch and etc, and im pretty shure they get converted into shugar in our bodys if im not mistaken. To give you an idea im about 6'5" and weigh around 175 and have a pretty high matabalism. So im thinking the blood preshure idea is probubly right, if so, what are other signs of high blood preshure and what can i do to prevent it? And Thanks again guys!
07-04-08, 08:57 AM
I'd just get it checked. Usually your primary doc's nurse can check your BP for free, call and check, as well Doctor's Care (that's our doc in a box in this area) will do it for free. As a last resort, a lot of the pharmacies have those automatic BP machines, I don't know that I trust them, but it will give a rough idea.
Is it a constant dizziness, or does it happen when you stand up??
07-04-08, 10:39 AM
sounds good ill get it checked out, my dads a doc so ill just shoot over to their house sometime 2day, but about the dizzyniss, it mainly does seem to happen when im just sitting down as well. like most of the time it kickes in, im sitting down. It allways seems to happen around the 5-6 hour mark after taking the Vyvanse, when i first got perscribed to Vyvanse it def lasted the whole 12 hours its supposto, but ive been on it for like 7 monts now, and it def leaves me feeling pretty shady and foggy after like 5-6 hours of it. Consequntaly i got a script for Barr Dextrostats 10mg to give a boost but i just started that last week and im waiting get re-adjusted to the vyvance before i start that, since i ran out of vyvance early last month. Heres the interesting thing tho, since ive never taken this brand of Dextroamphetamin before i decided to give them a test by theirselves to make sure i dont react badly to them, and i have to say i didnt experiance any dizzyniss at all during the day. I am perscribed to 70mg vyvanse so i used the dex convertion and took 2-3 30mg doses as needed depending on how long my day was, i tried 15mg doses first but they were completly inafective. So this brings me to my next question, Do you think it could be the vyvanse itself, or do you think its happining maby because it is wearing off early? As another referance threwout the years i have tried Adderall xr and instant release, with no dizzyniss but horrible irritating comedowns that seemed to strech out too long to permit proper sleep, and i allso tried Dexadrin 15mg time release spansuals, but these were inaffective. And as allways thanks for the help!:)